# SDR HNAA2022032800129

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,819 hours, 46,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  625     32-60  2719062  26MAR22  PHL  CLOSE
LG AIR/GND FAIL DISPLAYED ON EICAS AFTER TAKE OFF.
                                          
FACT  26MAR22  04:33  PHL
REF LP 271907-1 FOR LOW NLG STRUT PRESSURE WORK DONE PERFORMED EXT AND RETRACTION IAW AMM 32-30-00 OPS CHECK GOOD NO FAULTS FOUND
